View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Zhang, Wen-Bin
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
A central limit theorem for the number of distinct degrees of prime factors in additive arithmetical semigroups
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Number Theory for the Millennium
Translated Title
n/a
Reprint Status
n/a
Date of Publication
2001
Volume ID
III
Issue ID
n/a
Page(s)
437-51
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
A central limit theorem of distinct degrees of prime factors in additive arithmetical semigroups is proved with an error estimate. This theorem provides an interesting natural example of a central limit theorem of a non-additive function on an additive arithmetical semigroup. It is motivated by recent works of several authors on distribution of distinct degrees of irreducible factors in factorization of polynomials over finite fields. (AU)....
read more
Keywords